skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 655  for Central Connecticut State University

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Sets Computing the Symmetric Tensor Rank

Ballico, Edoardo ; Chiantini, Luca

Mediterranean Journal of Mathematics, 2013, Vol.10(2), pp.643-654 [Peer Reviewed Journal]

Full text available online

2
Material Type:
Article
Add to e-Shelf

Linear subspaces of symmetric tensors whose non-zero elements have at least a prescribed rank

Ballico, E.

Arabian Journal of Mathematics, 2014, Vol.3(3), pp.291-297 [Peer Reviewed Journal]

Link to full text

3
Material Type:
Article
Add to e-Shelf

Symmetric tensor rank over an infinite field

Ballico, E.

Arabian Journal of Mathematics, 2013, Vol.2(4), pp.345-348 [Peer Reviewed Journal]

Link to full text

4
Material Type:
Article
Add to e-Shelf

Some bounds for the spectral radius of nonnegative tensors

Li, Wen ; Ng, Michael

Numerische Mathematik, 2015, Vol.130(2), pp.315-335 [Peer Reviewed Journal]

Full text available online

5
Material Type:
Article
Add to e-Shelf

Convergence rate analysis for the higher order power method in best rank one approximations of tensors

Hu, Shenglong ; Li, Guoyin

Numerische Mathematik, 2018, Vol.140(4), pp.993-1031 [Peer Reviewed Journal]

Full text available online

6
Material Type:
Article
Add to e-Shelf

The Quantum Group of a Preregular Multilinear Form

Bichon, Julien ; Dubois-Violette, Michel

Letters in Mathematical Physics, 2013, Vol.103(4), pp.455-468 [Peer Reviewed Journal]

Full text available online

View all versions
7
Material Type:
Article
Add to e-Shelf

Tensor ranks and symmetric tensor ranks are the same for points with low symmetric tensor rank

Ballico, E.

Archiv der Mathematik, 2011, Vol.96(6), pp.531-534 [Peer Reviewed Journal]

Full text available online

8
Material Type:
Article
Add to e-Shelf

Some noteworthy alternating trilinear forms

Draisma, Jan ; Shaw, Ron

Journal of Geometry, 2014, Vol.105(1), pp.167-176 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

New examples of defective secant varieties of Segre–Veronese varieties

Abo, Hirotachi ; Brambilla, Maria

Collectanea Mathematica, 2012, Vol.63(3), pp.287-297 [Peer Reviewed Journal]

Full text available online

10
Material Type:
Article
Add to e-Shelf

Zero-dimensional complete intersections and their linear span in the Veronese embeddings of projective spaces

Edoardo Ballico

Arabian Journal of Mathematics, 01 August 2018, Vol.8(2), pp.109-113 [Peer Reviewed Journal]

Link to full text

11
Material Type:
Article
Add to e-Shelf

On the interconnection between the higher-order singular values of real tensors

Hackbusch, Wolfgang ; Uschmajew, André

Numerische Mathematik, 2017, Vol.135(3), pp.875-894 [Peer Reviewed Journal]

Link to full text

View all versions
12
Material Type:
Article
Add to e-Shelf

Fast evaluation of singular BEM integrals based on tensor approximations

Ballani, Jonas

Numerische Mathematik, 2012, Vol.121(3), pp.433-460 [Peer Reviewed Journal]

Full text available online

13
Material Type:
Article
Add to e-Shelf

Variational calculus with sums of elementary tensors of fixed rank

Espig, Mike ; Hackbusch, Wolfgang ; Rohwedder, Thorsten ; Schneider, Reinhold

Numerische Mathematik, 2012, Vol.122(3), pp.469-488 [Peer Reviewed Journal]

Full text available online

14
Material Type:
Article
Add to e-Shelf

Green-Naghdi rate of the Kirchhoff stress and deformation rate: the elasticity tensor

Bellini, Chiara ; Federico, Salvatore

Zeitschrift für angewandte Mathematik und Physik, 2015, Vol.66(3), pp.1143-1163 [Peer Reviewed Journal]

Full text available online

15
Material Type:
Article
Add to e-Shelf

A regularized Newton method for the efficient approximation of tensors represented in the canonical tensor format

Espig, Mike ; Hackbusch, Wolfgang

Numerische Mathematik, 2012, Vol.122(3), pp.489-525 [Peer Reviewed Journal]

Full text available online

16
Material Type:
Article
Add to e-Shelf

Stationary Probability Vectors of Higher-order Markov Chains

Li, Chi-Kwong ; Zhang, Shixiao

Link to full text

17
Material Type:
Article
Add to e-Shelf

On the rank-one approximation of symmetric tensors

O'Hara, Michael James

Link to full text

18
Material Type:
Article
Add to e-Shelf

Well-posedness of convex maximization problems on Stiefel manifolds and orthogonal tensor product approximations

Uschmajew, André

Numerische Mathematik, 2010, Vol.115(2), pp.309-331 [Peer Reviewed Journal]

Full text available online

19
Material Type:
Article
Add to e-Shelf

Quantized tensor-structured finite elements for second-order elliptic PDEs in two dimensions

Kazeev, Vladimir ; Schwab, Christoph

Numerische Mathematik, 2018, Vol.138(1), pp.133-190 [Peer Reviewed Journal]

Full text available online

20
Material Type:
Article
Add to e-Shelf

$$L^{\infty }$$ estimation of tensor truncations

Hackbusch, Wolfgang

Numerische Mathematik, 2013, Vol.125(3), pp.419-440 [Peer Reviewed Journal]

Full text available online

Results 1 - 20 of 655  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (234)

Refine My Results

Resource Type 

  1. Articles  (638)
  2. Audio Visual  (1)
  3. Books  (1)
  4. Text Resources  (1)
  5. More options open sub menu

Creation Date 

From To
  1. Before 1998  (5)
  2. 1998 To 2003  (12)
  3. 2004 To 2008  (36)
  4. 2009 To 2014  (223)
  5. After 2014  (379)
  6. More options open sub menu

New Records 

  1. Last Month  (5)
  2. Last 3 Months  (16)
  3. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Qi, Liqun
  2. Ottaviani, Giorgio
  3. Friedland, Shmuel
  4. Ballico, Edoardo
  5. Chiantini, Luca

Searching Remote Databases, Please Wait